# SDR UIEA2021052601195

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: AS0021
- Condition: Failed
- Location: At Bin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT  R/H  OVHD  BIN AVSAX CONTAINMENT BAG  VACUUM SEAL BROKEN  P/N AS-002-1.( REMOVED AND REPLACED AVSAX CONTAINMENT BAG AFT R/H BIN AS PER  B767-300  AMM 25-60-00  )
